... it seems to work. Unfortunately he is having some side effects of bad dreams and confusion. Do these side effects seem to get less or go away with time? He's been on it for a week now
5 Jul 2012
I am intotal agreeance with Pledge on his reccomendation. I am giving you the link below to read about this drug.It does tell you NOT to stop this drug abrubtly however, but with the help of a doctor, so please contact his doctor today. Tis a shame if it was helping with the hiccups too. There are other anti-spasmotics available tho', and maybe he can tolerate these others better. Good luck to him & you both...
- Baclofen Information for Consumers
- Baclofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Baclofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father, age 62 is suffering from traumatic brain injury as a result of a car accident. For 5 months, he has been on Saroquil to treat him. ...
2 answers • 27 Apr 2010
I take it for my nueropathy! My dad takes the same dose for a brain injury where he recieved a metal plate is that normal for us to take the same ...
1 answer • 23 Nov 2010
I had a head injury a couple of months ago. After staples removed etc, I have bronchitis, I'd heard that you shouldn't take Hydrocodone ...
1 answer • 11 Jul 2011
I was prescribed them while I was in hospital in july with a chest injury. since then its like my brain and most of my memory has disappeared ...
1 answer • 29 Sep 2011